MAUDE Adverse Event Report: AESCULAP AG COREHIP STD CEMENTLESS 12/14 SIZE 3; HIP ENDOPROSTHESES - STEMS

AESCULAP AG COREHIP STD CEMENTLESS 12/14 SIZE 3; HIP ENDOPROSTHESES - STEMS
Model Number NK1003T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
It was reported to aesculap ag that a corehip std cementless 12/14 size 3 (part # nk1003t) was implanted during a total hip arthroplasty (tha) procedure performed on (b)(6) 2021.According to the complainant, two (2) weeks after the tha surgery, a subduction of about 2 millimeters (mm) occurred.After approximately 21 days, a spiral fracture occurred from the lateral part of the stem to the distal part.The patient was scheduled for a revision surgery for (b)(6) 2022.The plan is to replace the stem with another manufacturer's device.The complaint device has not been returned to the manufacturer for evaluation.A revision surgery was necessary.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).

Brand Name
COREHIP STD CEMENTLESS 12/14 SIZE 3
Common Device Name
HIP ENDOPROSTHESES - STEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13446711
Report Number9610612-2022-00006
Device Sequence Number19913872
Product Code LZO
UDI-Device Identifier04046964680250
UDI-Public4046964680250
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNK1003T
Device Catalogue NumberNK1003T
Device Lot Number52666148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale